# SDR 3SVA20190607001

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N441BD
- Make and model: Cessna 441
- Aircraft serial: 4410086
- Aircraft time: 14,313 hours, 12,126 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Contaminated
- Location: Static
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, G
- Precautionary procedure: O

## Discrepancy

PILOT SIDE ALTIMETER, VSI, AND AIR SPEED INDICATOR, AND ALTITUDE REPORTING SYSTEM EXPERIENCED UNRELIABLE/INACCURATE INDICATIONS.  THE PROBLEM WAS FOUND TO BE MOISTURE (FREEZING) IN THE PILOTS SIDE STATIC SYSTEM LINE LOCATED IN THE BELLY OF THE AIRCRAFT.  OF NOTE THERE WAS NO WATER OR MOISTURE LOCATED IN THE STATIC SYSTEM WATER DRAIN VALVE; THIS VALVE BY DESIGN IS LOCATED ABOVE THE LEVEL OF THE LINE FOUND TO HAVE WATER IN IT, ADDITIONALLY THE STATIC LINE ROUTING IN THE REAR OF THE AIRCRAFT IS POSITIONED TO PROVIDE FOR POSITIVE DRAINING.  WE HAVE BEEN UNABLE TO DETERMINE HOW MOISTURE WAS ABLE TO COLLECT IN THE LOW LYING LINE IN THE BELLY OF THE AIRCRAFT.  NO PROBLEMS OF THIS TYPE HAVE BEEN NOTED ON THIS, OR OTHER, SAME TYPE MODEL AIRCRAFT IN OUR FLEET.
